Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6636
Title: Intervalli d'attesa fra successi contigui in condizioni di scambiabilità
Authors: Strudthoff, Mario
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Mario Strudthoff, "Intervalli d'attesa fra successi contigui in condizioni di scambiabilità", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 164-183.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: 
Vengono studiati, con particolare riguardo alle proprietà del primo e secondo ordine, il processo stocastico degli intervalli d'attesa fra successi contigui collegato ad una successione di eventi scambiabili (processo illimitato) e quello collegato ad una sequenza finita (processo limitato).

This article deals with the stochastic process of the successive " inter-arrival times " for exchangeable events, in the two cases unlimited and limited. Moments of the first and second order are calculated.
Type: Article
URI: http://hdl.handle.net/10077/6636
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat
StrudthoffRendMat02.pdf1.24 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

627
Last Week
0
Last month
checked on Feb 25, 2020

Download(s) 50

322
checked on Feb 25, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.